# SDR AALA201511109026

- Difficulty date: November 4, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N956UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000156
- Aircraft time: 17,115 hours, 14,131 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Rest
- Part number: 17066804401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK, CORROSION ON FWD CARGO DOOR, CUT OUT LOWER CTR SEAL REST, BETWEEN FRAME 25 & 26 AT STRINGER 25R.  REPLACED SEAL REST IAW SRM 51-41-01 & AARD 53-00-00-3 REPAIR 3.
